Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Done phimosis surgery, skin on shaft turning dark. Why is this?

Hi, I recently had phimosis surgery(a small cut at the end of the foreskin to prevent a too narrow foreskin). None of my stitches have broken (I think) and everything feels pretty normal. It is now 3 days ago I had the surgery and last night I discovered that the bottom-side skin on the shaft had turned dark purple like a bruise . Why is this, and should i be worried? Thanks
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Thanks for the query.

The skin of shaft is loose and there is chance of collection blood following surgery.

This might have lad to bluish discoloration of the shaft.

Dont worry, just wait for some days this discoloration will settle down on its own.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you

Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor